# SDR HEEA077440

- Difficulty date: December 6, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Make and model: Bell 230
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 222310503101
- Part serial: LK0082
- Condition: Delaminated
- Location: Main Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAS DELAMINATED ELASTOMER.
